my wife has been taking fluoxetine daily for many years. She may have abruptly stopped taking it in late December. since the first of the year she has exhibited frenetic activity, agressiveness, and what I would describe as manic behavior. Could these symptoms be explained by the abrupt cessation of flouxetine?
As you are aware it is recommended to stop taking fluoxetine and other antidepressants gradually under medical supervision, if not people could have withdrawal symptoms like your wife is having, mood swings, anxiety, flu-like symptoms, nausea, etc.
I suggest your wife sees a Dr.
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Fluoxetine for a couple months now. And I have experienced side effects of aggression
Posted 3 Jan 2010 • 1 answer
Posted 4 Aug 2012 • 5 answers
Posted 25 Feb 2014 • 1 answer
Posted 22 Mar 2015 • 1 answer
My husband is currently taking 60 mg fluoxetine. the Doctor prescribed him wellbutrin to quit smoki?
Posted 13 Oct 2015 • 1 answer